# SDR UIEA2019090505447

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,104 hours, 19,556 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 108949
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP. TRANSFERRED TO MDDR 117310 IAW MEL 49-11-01A, CAT "C", DUE 15SEP19. LP 1100647 - M4: REMOVED AND REPLACED APU CONTROL UNIT IAW AMM 49-61-05. OPS CHECK GOOD. THIS CLEARS DMI #117310. PLACARDS REMOVED.
